MAUDE Adverse Event Report: KLS-Martin L.P. LEVEL ONE; TWIST DRILL

KLS-Martin L.P. LEVEL ONE; TWIST DRILL
Model Number 25-452-00-91
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury

Brand Name
LEVEL ONE
Common Device Name
TWIST DRILL
Manufacturer (Section D)
KLS-Martin L.P.
11201 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer (Section G)
KLS Martin SE & Co. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
+1(904)641-7746
MDR Report Key50241945
Report Number1000525271-2026-00046
Device Sequence Number10267849
Product Code HTW
UDI-Device Identifier00888118040954
UDI-Public(01)00888118040954
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-452-00-91
Device Lot Number33420024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale